# SDR A6WA200540082

- Difficulty date: February 28, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Part number: 6420002
- Part serial: 3292
- Condition: Failed
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF IN ICING CONDITIONS, BOTH WING ANTI-ICE CAUTION MESSAGES.  TRANSFERRED TO STANDBY GOT RT WING ANTI-ICE CAUTION MESSAGE.  COMPLIED WITH QRH AND MANUALL OPENED 14TH STAGE VALVE MODULATED OPEN/CLOSED.  LEFT WING ANTI-ICE SOV CLOSES.  EXITED ICING CONDITIONS.  REMOVED AND REPLACED RT ANTI-ICE PRESSURE SWITCH.  OPS CHECK GOOD OF STANDBY WING ANTI-ICE SYSTEM.  REF 30-12-00 OF CRJ AMM.  TROUBLESHOT NORMAL WING ANTI-ICE SYSTEM AND SUSPECT RELAY K1HA AT FAULT.  REMOVED AND REPLACED ANTI-ICE CONTROL PANEL.  OPS CHECK GOOD.  (M)
